Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 4, 2012, 1:52 AM CDT for Montgomery County, San Jacinto County, Walker County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2012, 1:52 AM CDT (06:52 UTC)
- Expired
- Apr 4, 2012, 2:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Montgomery County, TX, San Jacinto County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 120 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3354 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS54 KHGX 040652
SVRHGX
TXC339-407-471-040730-
/O.NEW.KHGX.SV.W.0055.120404T0652Z-120404T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
152 AM CDT WED APR 4 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
SOUTHERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN WALKER COUNTY IN SOUTHEAST TEXAS...
* UNTIL 230 AM CDT
* AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PANORAMA VILLAGE...OR NEAR WILLIS...AND MOVING EAST NORTHEAST AT
25 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO SHEPHERD...WILLIS...CUT AND SHOOT AND CONROE.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3049 9490 3023 9546 3048 9557 3057 9540
3070 9513 3066 9511 3066 9509 3060 9502
3058 9504 3058 9503 3058 9500
TIME...MOT...LOC 0651Z 242DEG 27KT 3042 9542
$$1 follow-up statement
508
WWUS54 KHGX 040723
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
223 AM CDT WED APR 4 2012
TXC471-040732-
/O.CAN.KHGX.SV.W.0055.000000T0000Z-120404T0730Z/
WALKER TX-
223 AM CDT WED APR 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR WALKER COUNTY IS
CANCELLED...THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3031 9531 3048 9539 3070 9513 3066 9511
3066 9509 3060 9502 3058 9504 3058 9503
3058 9500 3049 9490
TIME...MOT...LOC 0722Z 242DEG 27KT 3053 9518
$$
TXC339-407-040730-
/O.CON.KHGX.SV.W.0055.000000T0000Z-120404T0730Z/
MONTGOMERY TX-SAN JACINTO TX-
223 AM CDT WED APR 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SAN JACINTO AND MONTGOMERY COUNTIES...
AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF COLDSPRING...OR 14 MILES NORTHWEST OF
CLEVELAND...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHEPHERD AND COLDSPRING.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3031 9531 3048 9539 3070 9513 3066 9511
3066 9509 3060 9502 3058 9504 3058 9503
3058 9500 3049 9490
TIME...MOT...LOC 0722Z 242DEG 27KT 3053 9518
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:56 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 3, 11:56 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1156 PM CDT TUE APR 3 2012 .AVIATION... LINE OF CONVECTION STILL HOLDING TOGETHER AS IT CONTINUES TO VERY SLOWLY MOVE THROUGH THE CWA. EXTRAPOLATED TIMING OF THIS LINE HAS IT AT/NEAR IAH AROUND 10Z...AT THE COAST AROUND SUNRISE. STILL AN UNSETTLED FCST IN THE STORMS WAKE BUT WE SHOULD BE ON THE BACK OF THE MAIN UPPER SYSTEM. VFR CONDITIONS LIKELY THROUGH MOST OF WEDS AS A RESULT. 41 && .PREV DISCUSSION... /ISSUED 1004 PM CDT TUE APR 3 2012/ NOT MUCH CHANGE FROM EARLIER THINKING. SLOW MOVING LINE OF SHRA/TSRA WILL BE MAKING ITS WAY THRU SE TX OVERNIGHT. TRAINING STRONGER CELLS WITHIN THE LINE WILL PRODUCE SOME LOCALIZED HEAVY RAINFALL IN ADDITION TO SOME HAIL IN THE STRONGEST CELLS. LCH SOUNDING SHOWS VERY LITTLE IF ANY CAP AND LOOKS LIKE THE AREA ALONG/EAST OF I-45 WILL BE FILLING IN WITH PRECIP IN THE HOURS TO COME. JUST SOME MAINLY COSMETIC TWEAKS TO THE GRIDS BASED ON LATEST TRENDS. && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 62 82 60 83 62 / 90 10 10 10 10 HOUSTON (IAH) 68 85 65 86 62 / 70 10 10 10 10 GALVESTON (GLS) 73 81 71 81 69 / 60 20 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 3, 8:48 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 848 PM CDT TUE APR 3 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-050200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 848 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST TEXAS OVERNIGHT. SOME OF THE STORMS COULD PRODUCE HAIL. WIND DAMAGE IS A SECONDARY THREAT. IN ADDITION TO THE SEVERE POTENTIAL...TRAINING STRONG CELLS WILL OCCUR AND VERY LOCALIZED 3 INCH RAINFALL ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS MAY LINGER INTO WEDNESDAY....MAINLY ALONG THE COAST AND OFFSHORE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. GMZ330-335-350-355-370-375-050200- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 848 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A LINE OF STRONG THUNDERSTORMS MOVING INTO SOUTHEAST TEXAS THIS EVENING WILL CONTINUE TO BE MONITORED. THIS LINE IS EXPECTED TO WEAKEN AS IT APPROACHES THE COAST LATE TONIGHT. WE WILL CONTINUE TO MONITOR THIS SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY REMNANT SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 3, 10:50 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1050 PM CDT TUE APR 3 2012
TXZ163-176-177-040445-
HOUSTON-MADISON-WALKER-
1050 PM CDT TUE APR 3 2012
...STRONG STORM IN NORTHERN WALKER COUNTY...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN HUNTSVILLE AND MADISONVILLE...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...AUSTONIO AND MIDWAY.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.
LAT...LON 3103 9543 3094 9544 3074 9575 3087 9586
3126 9565
TIME...MOT...LOC 0349Z 222DEG 23KT 3086 9573Special weather statement, Apr 3, 11:35 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1135 PM CDT TUE APR 3 2012
TXZ163-164-177-040530-
HOUSTON-TRINITY-WALKER-
1135 PM CDT TUE APR 3 2012
...STRONG STORM IN NORTHERN WALKER AND SOUTHWESTERN TRINITY
COUNTIES...
AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 36 MILES SOUTHWEST OF APPLE SPRINGS...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PENNINGTON...APPLE
SPRINGS...AND LOVELADY.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF RAINFALL COVERING ROADWAYS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT FOR THE
WARNED AREA.
LAT...LON 3143 9505 3132 9490 3115 9484 3100 9500
3084 9552 3098 9565
TIME...MOT...LOC 0432Z 232DEG 27KT 3097 9549Special weather statement, Apr 3, 11:53 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1153 PM CDT TUE APR 3 2012
TXZ177-199-040545-
MONTGOMERY-WALKER-
1153 PM CDT TUE APR 3 2012
...STRONG STORMS MOVING THROUGH WALKER AND MONTGOMERY COUNTIES...
AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM HUNTSVILLE TO DACUS...MOVING EAST
SOUTHEAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...LOCALLY HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...CRABBS
PRAIRIE...WILLIS...HUNTSVILLE...CONROE...RIVERSIDE...MONTGOMERY AND
HUNTSVILLE.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3086 9540 3085 9539 3087 9535 3071 9534
3050 9536 3043 9533 3035 9533 3038 9581
3076 9566 3089 9539 3089 9538
TIME...MOT...LOC 0452Z 246DEG 14KT 3069 9560Special weather statement, Apr 4, 12:34 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1234 AM CDT WED APR 4 2012
TXZ177-198-199-040630-
GRIMES-MONTGOMERY-WALKER-
1234 AM CDT WED APR 4 2012
...STRONG STORM IN MONTGOMERY COUNTY...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOBBIN...OR 20 MILES WEST OF
CONROE...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PLANTERSVILLE...LAKE
CONROE DAM...DOBBIN...WILLIS...TODD MISSION...MONTGOMERY AND CONROE.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3036 9528 3024 9580 3025 9583 3035 9590
3074 9543 3054 9535 3048 9535
TIME...MOT...LOC 0534Z 234DEG 18KT 3033 9579Local storm report, Apr 4, 12:59 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1259 AM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 3 W GRAPELAND 31.49N 95.53W
04/03/2012 E0.75 INCH HOUSTON TX LAW ENFORCEMENT
0935 PM HAIL COLLEGE STATION 30.60N 96.31W
04/03/2012 E0.75 INCH BRAZOS TX PUBLIC
1258 AM HAIL 6 NE GROVETON 31.12N 95.06W
04/04/2012 E1.00 INCH TRINITY TX LAW ENFORCEMENT
ON HIGHWAY 94
&&
47Special weather statement, Apr 4, 1:32 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
132 AM CDT WED APR 4 2012
TXZ177>179-199-040730-
MONTGOMERY-POLK-SAN JACINTO-WALKER-
132 AM CDT WED APR 4 2012
...STRONG STORM IN MONTGOMERY AND WALKER COUNTY...
AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW WAVERLY TO
MONTGOMERY TO PINEHURST...MOVING EAST NORTHEAST AT 20 MPH.
UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...LAKE CONROE...NEW
WAVERLY...PINEHURST...WILLIS...CONROE AND COLDSPRING.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3076 9504 3068 9497 3041 9504 3016 9567
3039 9562 3061 9546
TIME...MOT...LOC 0631Z 242DEG 24KT 3059 9536 3043 9553
3022 9558The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:15 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 60 min |
| Apr 3, 8:00 PM CDT | Special Weather Statement | HGX | Houston, Madison | 60 min |
| Apr 3, 8:09 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Washington | 81 min |
| Apr 3, 8:51 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 39 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 48 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 47 min |
| Apr 3, 9:57 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 48 min |
| Apr 3, 10:14 PM CDT | Areal Flood Advisory | HGX | Houston, Madison | 2 hr |
| Apr 3, 10:48 PM CDT | Special Weather Statement | HGX | Houston | 57 min |
| Apr 3, 10:50 PM CDT | Special Weather Statement | HGX | Madison | 55 min |
| Apr 3, 11:35 PM CDT | Special Weather Statement | HGX | Trinity | 55 min |
| Apr 3, 11:53 PM CDT | Special Weather Statement | HGX | Walker | 52 min |
| Apr 4, 12:29 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 46 min |
| Apr 4, 12:34 AM CDT | Special Weather Statement | HGX | Montgomery | 56 min |
| Apr 4, 12:44 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Walker | 46 min |
| Apr 4, 1:32 AM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 58 min |
| Apr 4, 2:31 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 59 min |
| Apr 4, 8:49 AM CDT | Special Marine Warning | HGX | 56 min | |
| Apr 4, 11:09 AM CDT | Special Weather Statement | HGX | Harris | 51 min |
| Apr 4, 11:37 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 38 min |
| Apr 4, 12:17 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 43 min |
| Apr 4, 12:59 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston | 61 min |
| Apr 4, 1:02 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 43 min |
| Apr 4, 1:20 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria | 40 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 40 min |
| Apr 4, 1:43 PM CDT | Special Marine Warning | HGX | 92 min | |
| Apr 4, 1:59 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 46 min |
| Apr 4, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Galveston | 25 min |
| Apr 4, 2:17 PM CDT | Special Marine Warning | HGX | 88 min | |
| Apr 4, 2:42 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 48 min |
| Apr 4, 3:00 PM CDT | Special Marine Warning | HGX | 90 min | |
| Apr 4, 3:23 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 52 min |
| Apr 4, 3:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Matagorda | 45 min |
| Apr 4, 3:35 PM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 115 min |
| Apr 4, 3:46 PM CDT | Special Marine Warning | HGX | 89 min | |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Jackson, Matagorda | 62 min |
| Apr 4, 4:23 PM CDT | Special Marine Warning | HGX | 82 min | |
| Apr 4, 4:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 54 min |
| Apr 4, 5:07 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 53 min |
| Apr 4, 5:22 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 80 min |
| Apr 4, 5:29 PM CDT | Special Marine Warning | HGX | 91 min | |
| Apr 4, 5:41 PM CDT | Special Marine Warning | HGX | 32 min | |
| Apr 4, 5:54 PM CDT | Special Weather Statement | HGX | Fort Bend | 51 min |
| Apr 4, 6:27 PM CDT | Special Marine Warning | HGX | 93 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.